Home Company Profile How to Get Lombok Rinjani Lodge Trekking Tips Sitemap

 

Welcome to Lombok Rinjani Trekking Information, We Provide Trekking to Mount Rinjani Volcano Lombok Island Indonesa, Service with save, fun and execellent...!!!

 

 

Follow us at :

MT. RINJANI INFORMATION

Might to See

Should to Know

Environment

Villages

Trekking Equipment

MT. RINJANI GUIDE & PORTER

MT. RINJANI TREKKING MENU

MT. RINJANI TREKKING ROUTE

Sembalun Route

Senaru Route

Timbanuh Route

Benang Stokel Route

RINJANI TREKKING PROGRAM

Summit 4D/3N

Summit 3D/2N

Lake 3D/2N

Lake 2D/1N

Crater Rim 2D/1N

Crater Rim 1 Day

RINJANI TREKKING PACKAGE

Mt. Rinjani 4d/3n Package

Mt. Rinjani 5d/4n Package

Mt. Rinjani 6d/5n Package

PHOTO GALLERY

LINK TO US

PARTNER LINK

PRIVACY & POLICY

PAYMENT TO US

CONTACT US

Payment:

 

 

 

SITE NETWORK

Lombok Travel Information

Komodo Travel Information

Paket Wisata Ke Lombok

Mount Rinjani Trekking

Lombok Rental Cars

 

 

 

 

 

 

 

SENARU VILLAGE ROUTE

The Senaru Trek is the most used trek. Not only is it a trekking path, it is also used by a local community who go to Lake Segara Anak to do Traditional Rituals. Take climbing route to the lake is Senaru Plawangan Senaru Lake Segara Anak by foot. There are three rest areas (post) from Senaru gate to Lake Segara Anak. Along the trail, the visitor can be enjoy the magnificence of the dense forest and the amazing rock formation. If you wish to continue your trip from Segara Anak to the Peak, you can Sembalun Trek.

ITINERARY FOR 3 DAYS / 2 NIGHTS

DAY 1
06.45 am 07.00 am trek registration of Rinjani Information Centre Senaru. 07.00 am trekking group depart Senaru Village (601 m) for second rest post (1,500) walking approx 3 hours. 10.00 am 10.20 am morning break 10.20 am depart second rest post for third post rest (200 m) walking approx 3 hours. 13.00 pm 15.00 pm Lunch break. 15.00 pm depart third post for Senaru Crater Rim (2,641 m) walking approx 2,5 hours (afternoon break on the way). Depart second rest post for third post rest (1,800 m) walking approx 1,5 hours. 17.30 pm onwards Dinner and overnight Base Camp at Senaru Crater Rim Camp. You will find the Great Moment of your life from Senaru Rim views :

- Smoke that throughout from hole of New Volcano.
- Spectacular Sunrise and Sunset.
- Gilis view (Air, Meno, Trawangan).
- 40% of Lombok Villages.
- Best sleep under the stars.

DAY 2
06.30 am 08.00 am Breakfast and Relaxing. 07.00 am depart Senaru Crater Rim for Segara Anak Lake (2,000 m) walking time approx. 2 hours 09.00 am 13.00 pm morning break, Hot Springs visit, Relaxing, Swimming, Fishing. Lunch 13.00 pm 16.00 pm depart Segara Anak Lake for Sembalun Carter Rim (2,629 m) walking approx. 3 hours 16.00 pm tea break, Sunset view, Dinner and overnight camp at Sembalun Crater Rim.

DAY 3
02.30 am - 03.00 am light Breakfast. 03.00 am optional submit (3,726 m) to view Sunrise walking time 2,5 hours. 06.30 am optional tour depart Summit for Sembalun Crater Rim Camp walking time approx 1,5 hours. 09.30 am 10.00 am Breakfast. 10.00 am depart Sembalun Crater Rim Camp for descend via Pada Balong (third post 1,800 m) to Tengengean (second post 1,500 m) walking approx 2 hours. 12.00 pm 13.00 pm Lunch break. 13.00 pm 16.00 pm final descent to Sembalun Village (1,156 m) walking time approx 3 hours. 16.00 pm 16.30 pm sight out at Rinjani Information Centre Sembalun where you pre arranged return cars transport is waiting.

 

PHOTO GALLERY

SENARU ROUTE

 

 

 

 

LOMBOK TRAVEL ONLINE ( LTO Tours )

Jl. Raya Jatisela Perum Rinjani Elit Asri No. 1 Block C. Desa Jatisela Kec. Gunung Sari

 Mataram -  Lombok - NTB - Indonesia

Phone / Fax : +62-370-640380 - 693950 

 HP/WA/SMS : +62(0)81.237.812.222 | +6281998998777 (24 Hours Online)

Email: rinjanitrekkingtravel@gmail.com

Copyright 2012,  Hak cipta di lindungi Undang Undang | LTO Tours